default-icon
Erectile dysfunction
Hi doctor,i am 27 year old male . My weight is 70kg and height is 176cm. I am facing difficulties while masterburation from last 2 weeks. I noticed only less amount is coming and difficulty for muscles to expand while ejacuation . I have been using a nasal spray fluticazone propionate for allergy from last 2 weeks , can this medicine cause erectile dysfunction ?
109 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. A.Kumar
Sexologist 29 yrs exp Mumbai
For Erectile Dysfunction: Have good sleep,  do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy..chilli.nd fried food Take CP  SHILAJIT tb....Manmath ras .... nd tb....sidh makardhwaj bati... one each morning & evening for 3 months...wd hot milk.. See d results or otherwise consult a sexologist personally
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bhushan Mhetre
Sexologist 9 yrs exp Pune
Medications can affect erectile function but usually temporarily.
Next Steps
Consult your treating doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.